# SDR N6WA2017020201

- Difficulty date: February 2, 2017
- Submitted: February 3, 2017
- Operation: Air carrier
- Aircraft: N181GJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15204
- Aircraft time: 12,697 hours, 9,933 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Hook And Loop
- Condition: Detached
- Location: Handle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY HANDLE COVER HOOK AND LOOP WILL NOT STAY ATTACHED. ATTACHED THE HOOK AND LOOP AS REQ IAW AMM 51-23-00.
